Facebook Pixel

is any tablets to stop veginal bleeding due to i-pill?

By August 1, 2014 - 9:07pm
Rate This

one Of My friend took i-pill on 25th july she found bleeding from her vagina on 31st july how many days it continuous she is worrying suggest any tablet to her to stop bleeding. she took the i-pill first time any suggestion please?

Add a Comment2 Comments

HERWriter Guide

Hi Venkey

Thank you for your question! 

A side effect of emergency contraception includes bleeding. Generally it's starts a few days to a week after taking it. 

There is no way to stop it but it should not last more than one week. 

Read more about emergency contraception here: 




August 4, 2014 - 4:27am
(reply to Susan Cody)

Thanq for Your Suggestion Problem Cleared.
Thaq soo much for all of your advises..

August 5, 2014 - 5:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!